MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMC4646C100TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system and a valiant stent graft were implanted in a patient for the endovascular treatment of an unknown size abdominal and thoracic aortic aneurysmal disease.The patient's partner reported that the stent grafts had leaked and a total bypass and repair was performed.No additional clinical sequelae were reported and the patient is fine.

Brand Name
VALIANT CAPTIVIA
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7365445
Report Number2953200-2018-00418
Device Sequence Number13966468
Product Code MIH
UDI-Device Identifier00643169346642
UDI-Public00643169346642
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2019
Device Model NumberVAMC4646C100TU
Device Catalogue NumberVAMC4646C100TU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2018
Initial Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight66